Academic Journals Database
Disseminating quality controlled scientific knowledge

MOMENTS AND JOINT DISTRIBUTION OF CONCOMITANTS OF ORDER STATISTICS

ADD TO MY LIST
 
Author(s): Sabir Ali Siddiqui | Sanjay Jain | Irfan Siddiqui | Masood Alam | Pervaiz Ahmad Chalkoo

Journal: Journal of Reliability and Statistical Studies
ISSN 0974-8024

Volume: 4;
Issue: 2;
Start page: 25;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Bivar i at e di s t r ibut ion | order s ta t i s t ic s | c oncomi tant

ABSTRACT
Present a r t i cle de al s in the mathemat ic al deve lopment of moment sand joint di s t r ibut ion of concomi tant s of order stat ist ic s. Gumbel ’s bi -va r i ate exponent ial di s t r ibut ion (1960) ha s been con s ider ed as the pa rent aldi s t r ibut ion of the orde r s tat i s t i cs . Ide a behind thi s ar t i cl e i s to cont r ibutein deve loping ma thema t i c al expre s s ions which c an di re ct ly be used a s atool .
Coupon Page 40% off FileCure